# SDR SWAA2014102933464

- Difficulty date: October 20, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,189 hours, 65,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW PRESS DECK CRACKED AT BS 664, RBL 43.  REPAIRED DECK IAW SRM.
